# SDR UPS802657

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND CRACKS ON LT WING,  LWR SURFACE, UPPER RIBS 13, 29, 24, AND 14.  REPAIRED PER MM 57-00-00.
